Journal of Symplectic Geometry

Volume 6 (2008)

Number 4

Transverse knots distinguished by knot Floer homology

Pages: 461 – 490

DOI: http://dx.doi.org/10.4310/JSG.2008.v6.n4.a4

Authors

Lenhard Ng

Peter Ozsváth

Dylan Thurston

Abstract

We use the recently defined knot Floer homology invariant for transverse knots to show that certain pairs of transverse knots with the same self-linking number are not transversely isotopic. We also show that some of the algebraic refinements of knot Floer homology lead to refined versions of these invariants, distinguishing additional transversely non-isotopic knots with the same self-linking number.

Full Text (PDF format)